Journal article icon

Journal article

On the Stability and the Approximation of Branching Distribution Flows, with Applications to Nonlinear Multiple Target Filtering

Abstract:
We analyse the exponential stability properties of a class of measure-valued equations arising in nonlinear multi-target filtering problems. We also prove the uniform convergence properties w.r.t. the time parameter of a rather general class of stochastic filtering algorithms, including sequential Monte Carlo type models and mean eld particle interpretation models. We illustrate these results in the context of the Bernoulli and the Probability Hypothesis Density filter, yielding what seems to be the first results of this kind in this subject.
Publication status:
Published

Actions


Access Document


Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Statistics
Role:
Author
Journal:
STOCHASTIC ANALYSIS AND APPLICATIONS More from this journal
Volume:
29
Issue:
6
Pages:
951-997
Publication date:
2010-09-09
DOI:
EISSN:
1532-9356
ISSN:
0736-2994
Language:
English
Keywords:
Pubs id:
pubs:425321
UUID:
uuid:620b634f-11ce-4bee-bc06-c27b63f6f3bf
Local pid:
pubs:425321
Source identifiers:
425321
Deposit date:
2013-11-16

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP